| Model Number |
0157 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Sepsis (2067)
| Date of Event |
04/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of system revision due to enterococcal infection and sepsis.No additional adverse patient effects were reported.The rv lead was surgically abandoned.